# SDR SWAA013274

- Difficulty date: December 6, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 62,554 hours, 51,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER CRACKED FROM BS 344 TO BS 360, STR 8R.  REMOVED AND REPLACED STR SECTION PER SRM.
